# SDR SWAA2024040359816

- Difficulty date: March 6, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 663.75 AND 53 AT CENTER WING BOX 2024-165023 RH SIDE<[01] REPLACED SUPPORT BRACKET BS 663.75 AND RBL 53 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 111A1001 REV - . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED SUPPORT BRACKET BS 663.75 AND RBL 53 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 111A1001 REV - . SEE INDIVIDUAL SIGN-OFFS BELOW
